# SDR GUUA12100602

- Difficulty date: December 10, 2006
- Submitted: December 15, 2006
- Operation: Air carrier
- Aircraft: N283AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120236
- Aircraft time: 32,821 hours, 32,525 cycles
- Engine: Pwa PW118
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT:9227 NAS/FLL RIGHT EMERGENCY EXTERIOR LIGHT WILL NOT TEST.  REPLACED RT EMERGENCY AFT LIGHT LAMP.
